# SDR DXTA200500704

- Difficulty date: April 29, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 2,432 hours, 1,438 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: MS29513117
- Condition: Cut
- Location: Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WING TANK OVERFULL R AMBER CAS MESSAGE CAME ON IN FLIGHT.  DID NOT STOP OVERVENTING FUEL UNTIL DESCENDING THRU +/- 17000 FEET AND RIGHT FUEL GAUGE 3010 LBS, LEFT GAUGE 3290 LBS. - (M2B) FOUND FUEL COMING FROM RT AILERON BELCRANK DRY BAY.  FOUND ONE CROSS OVER TUBE IN THIS DRY BAY TO HAVE A CUT O-RING.  REPLACED 4 EA O-RINGS P/N MS29513-117 AND 4 EA O-RINGS P/N MS29415-218 AT THE ENGINES FITTINGS IN THE DRY BAY TUBES.  FOUND FLAPPER VALVE AT INBOARD END OF FWD TUBE TO HAVE EXCESSAVE PLAY.  REPLACED FLAPPER VALVE WITH NEW VALVE IAW CE750 M/M CH 28-10-0.  OPS CHECKED AND LEAK CHECKED GOOD.
